# SDR MALA060043

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 19,967 hours, 21,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 532-536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND FLOOR PANEL SUPPORT FLANGE AT RBL 33, BETWEEN FS 532 AND FS 536 IS CORRODED AND HAS BEEN REPAIRED FOLLOWING THE PRINCIPLES OF SRM 51-70-20, 51-40-60, AND 51-40-21.
